# SDR C2XA11TY137

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 004
- Aircraft time: 28,172 hours, 26,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14521937007
- Condition: Migrated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB HINGE FITTING BUSHING MIGRATED.  REWORKED BORE TO 2ND OVERSIZE AND INSTALLED NEW BUSHINGS IAW EMB 145 SRM 55-10-02.
